# SDR CALA2014020690301

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 50,632 hours, 10,913 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CROSS BLEED START UNABLE TO START RT ENG, NO FUEL FLOW.  CYCLED & RESET RT FIRE HANDLE, SPAR VLV OPERATIONS NOW NORMAL.  EEC MESSAGE CLEARED, ENG STARTED 2 TIMES AT GATE, NORMAL INDICATIONS.
